Toggle Main Menu Toggle Search

Open Access padlockePrints

Homology and cohomology of Rees semigroup algebras

Lookup NU author(s): Dr Frederic Gourdeau, Dr Michael White


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Let S be a Rees semigroup, and let l(1) (S) be its convolution semigroup algebra. Using Morita equivalence we show that bounded Hochschild homology and cohomology of l(1) (S) are isomorphic to those of the underlying discrete group algebra.

Publication metadata

Author(s): Gourdeau F, Grønbæk N, White MC

Publication type: Article

Publication status: Published

Journal: Studia Mathematica

Year: 2011

Volume: 202

Issue: 2

Pages: 105-121

Print publication date: 01/01/2011

ISSN (print): 0039-3223

ISSN (electronic): 1730-6337

Publisher: Polska Akademia Nauk


DOI: 10.4064/sm202-2-1


Altmetrics provided by Altmetric